Galois theory over rings of arithmetic power series

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

FEHM, Arno, Elad PARAN, 2011. Galois theory over rings of arithmetic power series. In: Advances in Mathematics. 226(5), pp. 4183-4197. ISSN 0001-8708

@article{Fehm2011Galoi-14818, title={Galois theory over rings of arithmetic power series}, year={2011}, doi={10.1016/j.aim.2010.11.010}, number={5}, volume={226}, issn={0001-8708}, journal={Advances in Mathematics}, pages={4183--4197}, author={Fehm, Arno and Paran, Elad} }

Fehm, Arno Paran, Elad 2011 deposit-license Fehm, Arno Paran, Elad 2011-08-17T07:30:33Z Galois theory over rings of arithmetic power series eng Publ. in: Advances in Mathematics 226 (2011), 5, pp. 4183-4197 Let R be a domain, complete with respect to a norm which defines a non-discrete topology on R. We prove that the quotient field of R is ample, generalizing a theorem of Pop. We then consider the case where R is a ring of arithmetic power series which are holomorphic on the closed disc of radius 0<r<1 around the origin, and apply the above result to prove that the absolute Galois group of the quotient field of R is semi-free. This strengthens a theorem of Harbater, who solved the inverse Galois problem over these fields. 2011-08-17T07:30:33Z

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto